# SDR SWIA201436655

- Difficulty date: February 21, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 29,874 hours, 24,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BUTT LINE 42.00 FROM FS 589.00 TO FS 621.00 FLOOR SILL HAS CORROSION ON NUT PLATES. C CHECK REMOVED LIGHT CORROSION ON RBL 42.00 FROM FS 589.00 TO FS 621.00 FLOOR SILL IAW REO.
